# SDR IPXA2024081812684

- Difficulty date: June 26, 2023
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 58,812 hours, 9,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07657535
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC REINSPECT REVEALED CRACK INDICATION AND NEW DAMAGED IDENTIFIED VISUALLY (T3F18E001Y856 CLOSED IN ERROR) FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01-2R. MATERIAL ID FOR FILLER IS .100" 2024-T3 PO.#SP2586586, AND FOR DOUBLER .125" 2024 T-3 PO.#SP2555900. PERFORMED PERMANENT REPAIR IAW EO-87268-REQ3.
